Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Maximizing measures for partially hyperbolic systems with compact center leaves

Texto completo
Autor(es):
Rodriguez Hertz, F. [1] ; Rodriguez Hertz, M. A. [1] ; Tahzibi, A. [2] ; Ures, R. [1]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Univ Republica, IMERL Fac Ingn, Montevideo - Uruguay
[2] ICMC USP Sao Carlos, Dept Matemat, BR-13560970 Carlos, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Ergodic Theory and Dynamical Systems; v. 32, n. 2, p. 825-839, APR 2012.
Citações Web of Science: 12
Resumo

We obtain the following dichotomy for accessible partially hyperbolic diffeomorphisms of three-dimensional manifolds having compact center leaves: either there is a unique entropy-maximizing measure, this measure has the Bernoulli property and its center Lyapunov exponent is 0, or there are a finite number of entropy-maximizing measures, all of them with non-zero center Lyapunov exponents (at least one with a negative exponent and one with a positive exponent), that are finite extensions of a Bernoulli system. In the first case of the dichotomy, we obtain that the system is topologically conjugated to a rotation extension of a hyperbolic system. This implies that the second case of the dichotomy holds for an open and dense set of diffeomorphisms in the hypothesis of our result. As a consequence, we obtain an open set of topologically mixing diffeomorphisms having more than one entropy-maximizing measure. (AU)

Processo FAPESP: 09/17136-7 - Medidas de máxima entropia para difeomorfismos parcialmente hiperbólicos
Beneficiário:Ali Tahzibi
Linha de fomento: Auxílio à Pesquisa - Regular